# SDR UPS203314

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 7075T6
- Condition: Corroded
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON ACCESS PANEL DOUBLER STA 870, LBL 58, WL 181.  REMOVED AND INSTALLED NEW DOUBLER IAW SRM 51-20-1, 51-30-5, 51-30-8, 51-10-2, 51-30-2, 51-10-4, AND M/M 51-20-151.
